# SDR 06FDEA03386

- Difficulty date: September 21, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727-200
- Aircraft serial: 22622
- Aircraft time: 40,849 hours, 24,997 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING EXTERNAL DOUBLER REPAIR APPROX. 5.5" X 5.5" ON LT NR 2 DOOR LOWER SURFACE.   (DOT 23) REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED PER FAA APPROVED DATA.   REPARIED L-2 IAW FAA APPROVED DATA SRM 52-00-3.
